Discussions By Condition: I cannot get a diagnosis.

Skin condition caused by prolonged hypertension

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Jamila
  • September 5, 2009
  • 08:28 PM

hi

What i am trying to find out is what natural medication can one use to control hypertension.

My mom has had high blood pressure for the last 24 years. She has been in the hospital on several occasions because of how high it often is. Only recently in the last 5 years or so she has been walking almost daily, which, along with medication seem to have it under control.

However over the past 2 years she has changed her medication about 3 times as per her doctor's request as they often cease to have any effect on controlling her pressure. She's currently using the drug Amlodipine.

About 3 years ago she began getting dark sometimes raised black marks on her leg primarily, going right up to her buttocks which vary in shape and size. After several visits to her doctor and skin specialist, it was determined that these marks were a direct result of the medication she has taken for so many years. He stated it would take about 2 years to fade but it is inevitable it would come back once she continues to take her medication. He also said that if she stopped using the medication altogether, her skin will get back to normal. Just todzay she showed me a tiny one on her tongue which we recall the doctor saying that if it reaches in the mouth/ tongue it can be fatal!

is anyone familiar with this condition? and what natural medication can she use as an alternative as she really needs to stop taking these tablets. (she has tried garlic, cucumber, celery and different herbs .. all to no avail) HELP!!

thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.